# SDR C2XA01CL136

- Difficulty date: June 6, 2001
- Submitted: June 8, 2001
- Operation: Air carrier
- Aircraft: N12519
- Make and model: Emb EMB-135ER
- Aircraft serial: 145366
- System (JASC): 2611 · Smoke Detection
- Part: Relay
- Part number: M83726316002P
- Condition: Failed
- Location: Smoke Detection
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLT 3369  THE CREW REPORTED WARNING ANNUNCIATOR DOES NOT ILLUMINATE FOR BAGGAGE SMOKE DURING FIRE TEST.  MAINTENANCE REMOVED AND REPLACED BAGGAGE SMOKE DETECTOR TEST RELAY.  OPERATIONAL CHECKS WERE GOOD AND AIRCRAFT WAS RELEASED TO SERVICE.
